# SDR 04FDEA02180

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-100
- Aircraft serial: 18871
- Aircraft time: 68,437 hours, 50,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BS 320-330 AND 2 INCHES ABOVE STR 21R. REPAIRED THE FUSELAGE SKIN AT BS 320 TO 330 2 INCHES ABOVE STR 21R PER EA 7-5330-  70671
